The virial theorem in the classical problem of the scattering of particles by a center of force
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 86-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a23,
author = {Yu. N. Demkov},
title = {The virial theorem in the classical problem of the scattering of particles by a center of force},
journal = {Doklady Akademii Nauk},
pages = {86--89},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a23/}
}
Yu. N. Demkov. The virial theorem in the classical problem of the scattering of particles by a center of force. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 86-89. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a23/